?

Log in

No account? Create an account

Previous Entry | Next Entry

just need to say it

Just need to say that getting off Prednisone is both wonderful and horrible. If one thing happens that upsets my emotions too badly, I can work to handle it. But two or three in rapid succession ... and my body goes into all kinds of meltdown: I get the shakes, upset stomach, crying/hyperventilating, etc. I am working on learning to manage this, but it is going to take some serious hard work, and the things that send me over the edge would probably seem very silly to most people.

Comments

( 4 comments — Leave a comment )
miffis
Jun. 1st, 2010 03:11 am (UTC)
It doesn't matter if these things would seem silly to most people, because to you, they aren't. I'm thinking of you. Hugs. We really need to catch up sometime soon. I've been thinking back to class a lot lately, and you were what I needed in that most difficult class for me.
jenandbronze
Jun. 1st, 2010 03:25 am (UTC)
Pardon my ignorance: with those kinds of meds, educate me, do you have to go off it slowly instead of all at once, to avoid strong withdrawals like you are experiencing?
eileenbunny
Jun. 1st, 2010 01:15 pm (UTC)
It will get better. I'm so sorry you have to deal with this. I hate it when I feel out of control over my emotions.
hickory1996
Jun. 2nd, 2010 12:27 am (UTC)
I think I understand the going over the edge about little things because unbeknownst to me, I ahve been doing the same thing especially since Sue died, and I don't think that is really uncommon especially for as long as you have been on Prednazone, just hang in there and fight the good fight and you will make it.
( 4 comments — Leave a comment )

Profile

3kitties
3kitties
Sarah Blake LaRose
my personal site

Latest Month

August 2016
S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28293031